# SDR DL764060913

- Difficulty date: November 3, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 20,622 hours, 6,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 336701252
- Part serial: 17547
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED EMERGENCY BATTERY CHARGERS IN THE RT AFT CABIN PN 336701252 SN 17547.
